# SDR CALA2014062300811

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 20,780 hours, 7,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 54,118 hours, 13,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE & FUMES IN FC GALLEY AFTER CHECKLIST, 15 MINUTES FUMES RE-APPEARED ON OPPOSITE SIDE OF FC GALLEY BEHIND CAPTAINS SEAT.  PERFORMED TASK 05-51-26-800-801C1 SMOKE ODOR IN CABIN.  CONDITIONAL INSPECTION SUSPECT OVEN 205 FC CABIN, OTHERWISE NO SIGNIFICANT FINDING.  SEE LP 7746855 FOR R & R OF OVEN 205.  OK TO CONTINUE.
